American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. E. H. Ismail and D. R. Masson. $q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals . Trans. Amer. Math. Soc. 346 (1994) 63-116. MR 1264148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia